Doctor insights on:
Diarrhea During Ovulation Normal
Is it normal to have loose stools with Ovulation every month? This has been a new symptom for me as of June this year. I've been ttc for 17 months.
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Deep pain with sex for 2 years and abdominal pain diarrhea vomiting during ovulation/period. Pass large clots. All GI tests normal. Hysterectomy?
MY OPINION ONLY: You are MUCH too YOUNG for a hysterectomy! Find a GYN Specialist who specializes in DYSPAREUNIA (pain with intercourse) Your heavy bleeding is also treatable often with Birth Control Pills for a few cycles! Ask you present GYN for a referral..he/she SHOULD know of a colleague with interest in YOUR Problem..IF NOT seek out another Gynecologist Hope this helps! Dr Z ...Read more
For some women it is: Symptoms can include pelvic/ abdominal cramping, nausea (vomiting for some), constipation or loose stools, bloating, weight gain, moodiness, irritability, pain & swelling of breasts, feeling tired, insomnia, headaches, ^ acne, food cravings, ^ appetite, swelling of hands & feet, dizziness, thinking less clearly, urinary sxs & exacerbations of chronic conditions. ...Read more
It can happen: But not normal, if this is the first time and u have already been having periods , more likely it is due to something else, if u have it every month only when u are on your period then can be due to teh prostagladins and if u were my pt once u had a GI workup to r/o problems i would do something to stop your periods, like continuoss bc pills or depo-prov or possibly lysteda. ...Read more
Is it normal to have diarrhea during my monthly cycle? non stop diarrhea. what can I do to help stop it besides immodium.
Yes: Many women would have diarrhea associated with their periods especially if they have pelvic cramps. If the diarrhea is only occasional or isn't bothersome, you don't have to do anything, since you know it will resolve quickly. If you can predict when it's going to happen, you can start taking medications before symptoms start. If you have PMS with it, you may want to take NSAIDs. ...Read more
Is normal during a cold with very low fever,to have diarrhea and high HR at rest (87 to 97).If yes,how long it could stay?Txs
Cold/diarrhea: Diarrhea can occur with virus. Diarrhea/ fever causes dehydration (increased heart rate)drink fluids- water alternate with gaterade/apple juice. Avoid dairy. Try white rice, bananas, toast, apple sauce.Consider probiotics ( saccharomyces boulardii). If > 8 watery BM a day, > 2 days,increasing fever ,worse abdominal pain, bloody diarrhea see a doctor/ER/ urgent care. Avoid ASA products ...Read more
Yes and no: Blood clots are not uncommon during menstrual flow if you flow is heavier then usual. Diarrhea should not occur with your menstrual flow. Occasionally a condition called endometriosis can involve your bowel and give symptoms of diarrhea or constipation during your menstrual flow. Seek help from your gyn to establish if you have that diagnosis. Or if you just happened to get a GI infection. ...Read more
Common: Not normal, but it is common. If it persists, contact your doctor. ...Read more
Is it normal for my stool to be so green so often and mostly diarrhea lately. I'll be really constipated and my lb hurts during bm. ?
Possible Blockage: It is possible that you have a stool blockage if your lower back hurts and you have been constipated. Liquid stool is the only stuff that can get around the blockage, which could be why you are experiencing diarrhea. The diarrhea probably contains bile, which is why it looks green. This is just one possibility. See your doctor to find out what the cause is and the best treatment for you. ...Read more
Is it normal to have mucous in stool during severe diarrhea? I've gone atleast 10-13 times today, and todays the first day this whole mess started.
Finished vancomycin 2 weeks ago, during course, stools were soft, no diarrhea. Just now becoming more solid, can it take time to go back to normal?
Is that normal to have diarrhea and nausea during periods? Why do I have it? Am i normal or sick? Doctor?
Period symptoms: Can include pelvic/ abdominal cramping, nausea, loose stools or constipation, bloating, weight gain, moodiness, irritability, pain ; swelling of breasts, feeling tired, insomnia, headaches, ^ acne, food cravings, ^ appetite, swelling of hands ; feet, dizziness, thinking less clearly, urinary sxs ; exacerbation of chronic conditions. See your gynecologist for severe or chronic symptoms. Take care. ...Read more
(for 14 yr old daughter) Is it normal that she has diarrhea with undigested food like (lettuce) to happen during the last days of her period? (Day 5/6
Not typical: In 40 years of pediatric practice, one one has brought this to my attention, so I believe it is unique for your daughter. It is true that dietary changes and hormones surrounding menses can cause a change in bowel movements, and any food that has a high fiber content may appear undigested in stools. If she feels well, I see no need for concern. ...Read more